ARAMA SONUÇLARI

Toplam 48 adet sonuçtan 20 tanesi görüntülenmektedir.

Arama









Yıllara göre arama

Özel Aralık Girişi

On almost Pseudo Ricci symmetric generalized Quasi Einstein manifolds
The 13th International Conference of Tensor Society on Differential Geometry and Its Applications, and İnformatics besides, 2 Eylül 2013
KIRIK BAHAR, ZENGİN ÖZEN FÜSUN
Füsun Zengin Özet Bildiri
On spheres in a Riemannian manifold with semi symmetric metric connection
Symposium on the Differential Geometry of Submanifolds, 27 Temmuz 2006, s. 203-208
ALTAY SEZGİN, ÖZEN FÜSUN
Füsun Zengin Tam metin bildiri
Approximate endpoint solutions for a class of fractional q-differential inclusions by computational results
Fractals Complex Geometry, Patterns, and Scaling in Nature and Society, Mayıs 2020, ISSN: 0218-348X
AYDOĞAN SEHER MELİKE,GOMEZ AGUİLAR J F,BALEANU DUMITRU,REZAPOUR SHAHRAM,SAMEİ M E
Seher Melike Aydoğan Özgün Makale
Conformally Flat Special Generalized Quasi Einstein Spacetimes
The 13th International Conference of Tensor Society on Differential Geometry and Its Applications, and Informatics Besides, 3 Eylül 2013
ALTAY DEMİRBAĞ SEZGİN,GÜLER SİNEM
Sezgin Altay Demirbağ Özet Bildiri
On a Ricci Tensor of Weakly Concircular Symmetric Spaces
9th International Conference on Differential Geometry and Its Applications, Prag/BİLİNMEYEN ÜLKELER (DİĞER), 30 Ağustos 2004
ALTAY DEMİRBAĞ SEZGİN
Sezgin Altay Demirbağ Özet Bildiri
Note on Circles of a special Riemannian manifold
Symposium on the Differential Geometry of Submanifolds, Valenciennes/FRANSA, 1 Temmuz 2007, s. 89-94
ZENGİN FÜSUN,ALTAY DEMİRBAĞ SEZGİN
Sezgin Altay Demirbağ Tam metin bildiri
On spheres in a Riemannian manifold with semi symmetric metric connection
Symposium on the Differential Geometry of Submanifolds, Valenciennes/FRANSA, 1 Temmuz 2007, s. 203-208
ALTAY DEMİRBAĞ SEZGİN,ZENGİN FÜSUN
Sezgin Altay Demirbağ Tam metin bildiri
On Totally Umbilical Hypersurface With Conharmonic Transformations
Steps in Differential Geometry, 1 Ocak 2000, s. 243-250
ZENGİN FÜSUN,ALTAY DEMİRBAĞ SEZGİN
Sezgin Altay Demirbağ Tam metin bildiri
Heat Transfer Analysis of Fins with Spine Geometry Using Differential Transform Method
2015 7th International Conference on Mechanical and Aerospace Engineering (ICMAE), 16 Temmuz 2015
FİDANOĞLU MELİH,KÖMÜRGÖZ KIRIŞ GÜVEN,OZKOL İBRAHİM
İbrahim Özkol Tam metin bildiri
Heat Transfer Analysis of Fins with Spine Geometry Using Differential Transform Method
2015 The 6th International Conference on Mechanical and Aerospace Engineering, 16 Temmuz 2015
FİDANOĞLU MELİH,KÖMÜRGÖZ KIRIŞ GÜVEN,ÖZKOL İBRAHİM
Güven Kömürgöz Kırış Tam metin bildiri
Generalized Einstein Tensor for L Weyl spaces
APLIMAT, BRATİSLAVA/SLOVAKYA, Vol. 1, No. 1, 5 Şubat 2013, s. 518-530
ÖZDEMİR FATMA,TÜRKOĞLU MUSTAFA DENİZ
A Special Connection On Weyl Manifolds
Relativity and Geometry - in memory of Andre Lichnerowicz, Paris/FRANSA, 14 Aralık 2015
ÖZDEMİR FATMA,MUSTAFA DENİZ TÜRKOĞLU
Semi Empirical Single Station Modeling of f F2 Variations Determination of Montly and Hourly Baseline Values
European Geophysical Society XXII. General Assembly, Nice/FRANSA, 20 Nisan 1998
ÖZDEMİR FATMA,BİLGE AYŞE HÜMEYRA,KAYMAZ ZEREFŞAN,YURDANUR TULUNAY
Almost Hermitian Almost Kaehlerian and Almost Semi Kaehlerian Structures in Weyl Spaces
Scientific Bulletin of the Politechnica University Timisoara, Romania Transactions on Mathematics & Physics, Vol. 43, No. 57, Temmuz 1998, s. 1-7, ISSN: 1224-6069
DEMİRBÜKER HAKAN, ÖZDEMİR FATMA
On D Recurrent Spaces with Semi Symmetric Recurent Metric Connection
International Mathematical Forum, Vol. 4, No. 16, Nisan 2009, s. 757-765, ISSN: 1312-7594
ÖZDEMİR FATMA, UYSAL AYNUR
On the Homomorphisms of the Lie Groups and SU 2 and S 3
Abstract and Applied Analysis, Vol. 2013, Ocak 2013, s. 1-5, ISSN: 1085-3375
ÖZDEMİR FATMA, ÖZEKES HASAN
On Nearly Kaehlerian Weyl Spaces
International Mathematical Forum, Vol. 8, No. 29-32, Eylül 2013, s. 1445-1454, ISSN: 1312-7594
ÖZDEMİR FATMA, TÜRKOĞLU MUSTAFA DENİZ
Almost Quaternionic Structures on Quaternionic Kaehler Manifolds
Bulletin of the Malaysian Mathematical Sciences Society, Vol. 38, No. 1, Ocak 2015, s. 1-13, ISSN: 0126-6705
ÖZDEMİR FATMA
A Global Condition for the Triviality of an Almost Quaternionic Structure on Complex Manifolds
International Journal of Pure and Applied Mathematical Sciences, Kashan/İRAN, Vol. 3, No. 1, Mayıs 2006, s. 1-9, ISSN: 0972-9828
ÖZDEMİR FATMA
Almost Quaternionic Integral Submanifolds and Totally UmbilicalIntegral Submanifolds
International Journal Of Physical Sciences, Vol. 8, No. 32, Ağustos 2013, s. 1623-1627, ISSN: 1992-1950
ÖZDEMİR FATMA

İLETİŞİM BİLGİLERİ

İstanbul Teknik Üniversitesi Rektörlüğü İTÜ Ayazağa Kampüsü Rektörlük Binası, Maslak-Sarıyer / İstanbul Tel: +90 212 285 3930